Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What to do if have dry eyes and Sustane drops gives little relief?

I have dry eyes and have been using systane eye drops with little relief. I am out of the eye gtts and found some eye gtts called naphcon A. I used them this am for the first time and my eyes feel much better. I am not on RX meds, but do take supplements and multi vits.

is this contra indicated?
Tue, 25 Mar 2014
Report Abuse
Ophthalmologist 's  Response
Hello
It seems from the history that you are having dry and you are on treatment with systane eye drops.
Systane eye drops is a lubricating eye drops and is the first line of treatment of dry eyes.
If dry eyes are not responding to systane, cyclosporine eye drops or steroid eye drops or punctal plugs need to be considered.

Thank you
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Keratoconjunctivitis sicca


What to do if have dry eyes and Sustane drops gives little relief?

Hello It seems from the history that you are having dry and you are on treatment with systane eye drops. Systane eye drops is a lubricating eye drops and is the first line of treatment of dry eyes. If dry eyes are not responding to systane, cyclosporine eye drops or steroid eye drops or punctal plugs need to be considered. Thank you